ATRA Be Gone… For Now

Yay!  The beginning of this new cycle has come to a close as I took my last dose of ATRA this morning for another three months.  I’m thinking that the headaches will finally be gone, for three months anyway.  Makes me happy. I didn’t know I would have this particular side effect actually… until I did.  I didn’t realize I would have side effects.  It’s the first time in this whole process that I’ve taken it after not taking it for awhile, and also not taking it either during or not long after a round of major chemo.  So, I actually noticed I had side effects from the ATRA this time.  Terrible headaches for the first five days or so which lessened over the rest of the course of it but never went away.  Here’s hoping by tomorrow some time I will be headache free for awhile!

I’m glad this round of ATRA is over, but don’t get me wrong… I’m all for taking it.  It’s helping to cure what was ailing me… good and big stuff that.  So in my book ATRA = really good…. I can handle a few headaches.  🙂

What Are Your Thoughts?

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s